Annual Theory Meeting & STFC Town Meeting

Europe/London
Applebey Lecture Theatre

Applebey Lecture Theatre

Durham University Science Site
Keith+1 Ellis (IPPP)
Description

PosterThe Annual Theory Christmas Meeting will again be held in Durham, 18-20th December, hosted by the Centre for Particle Theory and organized by the IPPP. Following tradition, we use the format of three days of talks from world-class speakers reviewing the latest developments in the key areas of our subject. The Annual Theory Meeting is followed by the STFC Particle Theory Town Meeting on 20th December, 2017.

Poster
    • 12:00 13:00
      Lunch 1h Collingwood college

      Collingwood college

    • 14:00 15:00
      Session 1
      Convener: Dr Benjamin Allanach (University of Cambridge)
      • 14:00
        Heavy Flavour anomalies 45m
        Speaker: Joaquim Matias (IFAE, Barcelona)
        Slides
        • Questions 15m
    • 15:05 15:35
      break 30m
    • 15:35 17:30
      Session 2
      Convener: Dave Dunbar
      • 15:35
        The Simplicity of Scattering Amplitudes 45m
        Speaker: Jacob Bourjaily (Niels Bohr & Santa Barbara)
        Slides
        • Questions 15m
      • 16:20
        Turning the screws on the Standard Model : theory predictions for the muon g-2 45m
        Speaker: Christine Davies (Glasgow)
        Slides
        • Questions 15m
    • 18:00 19:00
      Dinner 1h
    • 08:00 08:30
      Breakfast 30m Collingwood college

      Collingwood college

    • 09:00 10:45
      Session 3
      Convener: Steve King (Southampton)
      • 09:00
        Status of light dark sectors 45m
        Speaker: Brian Batell (Pittsburgh)
        Slides
        • Questions 15m
      • 09:45
        Cosmology and DES 45m
        Speaker: Scott Dodelson (Carnegie Mellon)
        • Questions 15m
          Slides
    • 11:00 11:30
      break 30m
    • 11:30 12:25
      Session 4
      Convener: Jeff Forshaw
      • 11:30
        Effective field theory for QCD processes 45m
        Speaker: Thomas Becher (Bern)
        Slides
        • Questions 15m
    • 12:30 13:00
      Lunch 30m Collingwood college

      Collingwood college

    • 14:00 15:55
      Session 5
      Convener: Prof. Steven Abel (IPPP)
      • 14:00
        Recent developments in Analytic bootstrap 45m
        Speaker: Alexander Zhiboedov (Harvard)
        Slides
        • Questions 15m
      • 14:45
        Aspects of geometric phases in QFT 45m
        Speaker: Vasileios Niarchos (Durham)
        Slides
        • Questions 15m
    • 16:00 16:30
      break 30m
    • 16:30 17:30
      Session 6
      Convener: Steve King (Southampton)
      • 16:30
        Dark Matter Indirect searches 45m
        Speaker: Marco Cirelli (LPTHE)
        Slides
        • Questions 15m
    • 18:30 20:30
      Dinner 2h Collingwood College ()

      Collingwood College

    • 08:00 08:30
      Breakfast 30m Collingwood College

      Collingwood College

    • 09:00 10:15
      Session 7
      Convener: Dr Frank krauss (ippp durham)
      • 09:00
        Results from LHC and plans for high-luminosity LHC 45m
        Speaker: David Newbold (Bristol)
        Slides
        • Questions 15m
      • 10:00
        Update of European Strategy (2020) 15m
        Speaker: Prof. Keith Ellis (IPPP)
    • 10:00 10:30
      break 30m
    • 10:30 12:30
      Session 8
      Convener: Dr Frank Krauss (ippp durham)
      • 10:30
        STFC Particle Theory Town Meeting 1h
        • STFC update 25m
          Speaker: Brian Bowsher (STFC)
      • 11:30
        Discussion 1h
    • 12:30 13:00
      Lunch 30m Collingwood college

      Collingwood college

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×